# SDR QMLDMG1371A

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N232AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0559
- Aircraft time: 1,466 hours, 4,346 cycles
- Engine: Pwa PW206B
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: EC13530602
- Condition: Worn
- Location: A/C Compressor
- Part time: 1,466 hours, 4,346 cycles
- Component: Air Condition
- Component part number: EC135EC200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A POSSIBLE OIL LEAK AT THE AIR-CONDITIONING COMPRESSOR FOUND THE PULLEY, SPLINED SHAFT, SLEEVE, AND KEY DAMAGED BEYOND LIMITS.  ALL PARTS LISTED ARE AIR-COMM AND ARE POST SB EC135-302.
